# SDR P5CA2017081800279

- Difficulty date: August 18, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,390 hours, 19,782 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 380029814
- Part serial: P2340
- Condition: Oil Consumption
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAGENTA ADD DISPLAY ON STATUS PAGE FOR APU.  SERVICED APU WITH 3 QTS IAW AMM 12-49-01.  REPLACED IAW AMM 49-11-01, OPS AND LEAK CHECKED NORMAL.
